# SDR SWAA2022030893439

- Difficulty date: April 15, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 43,261 hours, 22,549 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B WING TO BODY FAIRING PANEL HOLES ELONGATED/ WORN. / REMOVED AND REPLACED PANEL 193B IAW AMM 53-51-21.
